# SDR F3LA200100124

- Difficulty date: November 14, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- Aircraft time: 49,092 hours, 30,096 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 6075103
- Part serial: 034C2264
- Condition: Failed
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: H, A

## Discrepancy

AIR TURN BACK.  FLIGHT CREW REPORTED LOUD RUMBLE NOISE NEAR RT. PACK, ASSOCIATED WITH STRONG SMELL.  TURNED PACK AND RT. BLEED OFF AND SMELL AND NOISE WENT AWAY.  LOW VIBRATION CONTINUED. MAINTENANCE RAN RT. PACK AND COULD NOT DUPLICATE DISCREPANCY.  OPENED PACK BAY DOOR AND INSPECTED AREA WITH PACK ON.  NO ABNORMALITIES WERE FOUND.  AIRCRAFT WAS FERRIED TO DEN WITH NO ABNORMAL NOISE OR SMELLS OBSERVED.  UPON ARRIVAL IN DEN, MAINTENANCE FOUND WATER SEPARATOR BAG HEAVILY ICED AND 35 DEG.TEMP. CONTROL SYSTEM INOPERATIVE IN RT. A/C BAY.  REPLACED RT. 35 DEG. TEMP. CONTROLLER.
